Sale
[CLEARANCE SALE] MUCOLIX ELIXIR {90ML/BTL} [EXP 06/2020]
LIQUEFY STUBBORN PHLEGM FOR PRODUCTIVE COUGH Active Ingredient: Each 5ml contains: Bromhexine HCl 4mgPack Size: 90ml Colour: Colourless. Flavour: Kiwi EXP 06/2020
RM5.00 RM3.00
LINKUS SUGAR FREE COUGH SYRUP {120ML}
Linkus syrup contains a well-balanced composition of medicinal herbs which have potent antitussive, expectorant and decongestant properties. The synergistic action of this syrup works efficaciously to provide quick relief from symptoms of cough & cold. Feature: Sugar-free cough syrup
RM11.30
DUPHALAC LACTULOSE SYRUP {200ML/BTL}
This medication is a laxative used to treat constipation. It may help to increase the number of bowel movements per day and the number of days you have a bowel movement. Lactulose is a colonic acidifier that works by increasing stool water content and softening the stool. It is a...
RM24.00
ESBERITOX N {STRIP OF 1X20S}
Esberitox N is a herbal product prescribed widely by doctors in Germany for over 50 years for the treatment and prevention of cold. It works by enhancing one's immune system. Esberitox N has been shown to be most effective when...
RM17.00
PROSPAN COUGH SYRUP {100ML/BTL}
Prospan Cough Syrup is traditionally used for relief of cough, throat irritation and reducing phlegm. Non-drowsy, no added sugar & no added alcohol. Suitable for all age group Features:  active ingredient hedera helix ' (ivy leaf extract) is clinically tested...
RM14.30
PROSPAN COUGH SYRUP {200ML/BTL}
Prospan Cough Syrup is traditionally used for relief of cough, throat irritation and reducing phlegm. Non-drowsy, no added sugar & no added alcohol. Suitable for all age group Features:  active ingredient hedera helix ' (ivy leaf extract) is clinically tested...
RM24.40
MUCOSOLVAN LIQUID {30MG/5ML}
Mucosolvan Liquid provides an effective 12-hour solution for cough with phlegm for adults. It has a trusted formulation with a three-way action that: Features: Loosens the mucus Clears the airways and Protects against new mucus.
RM17.75
Sold Out
SINOCLEAR EUCALYPTUS NASAL SPRAY {20ML/BTL}
Sinoclear Eucalyptus is a non-medicated nasal decongestant spray that effectively relieves nasal and sinus congestion due to cold and rhinosinusitis.  A gentle alternative to medicated decongestants, natural and free of chemical additives.  With the combined action of Eucalyptus globulus to...
RM26.40
Sold Out
SINOCLEAR NASAL SPRAY {135ML/BTL}
Sinoclear Nasal and Sinus Decongestant Spray 135ml is an all-natural non-medicated decongestant spray. Use as a gentle alternative to traditional decongestants. Clinically proven its effectiveness on significant improvement on decreasing moderate to severe nasal symptoms of chronic nasal sufferers.  ...
RM45.30
STERIMAR BABY NASAL HYGIENE {50ML/BOT}
Sterimar Baby Nasal Hygiene. Very gentle spray. Baby nozzle. Sea water micro diffusion. 100% natural. Isotonic. Using the experience of the sea and trace elements, Sterimar has developed a specific product for babies. Sterimar baby is a medical device and...
RM23.60
STERIMAR NASAL HYGIENE {100ML/BOT}
Using the experiences of the sea and trace elements, Sterimar has developed a specific isotonic product nasal hygiene. Sterimar Nasal Hygiene (Isotonic) is a medical device and is recommended for the whole family including children and adults: For daily nasal...
RM37.70
STERIMAR NASAL HYGIENE {50ML/BTL}
Using the experiences of the sea and trace elements, Sterimar has developed a specific isotonic product nasal hygiene. Sterimar Nasal Hygiene (Isotonic) is a medical device and is recommended for the whole family including children and adults: For daily nasal...
RM23.60
LINKUS COUGH SYRUP {120ML/BTL}
Linkus syrup contains a well-balanced composition of medicinal herbs which have potent antitussive, expectorant and decongestant properties. The synergistic action of this syrup works efficaciously to provide quick relief from symptoms of cough & cold.  
RM10.40
TANAKAN TAB {15'S/STRIP}
Tanakan® is the standardized Gingko Biloba Extract (EGB 761) - 40mg, is indicated mainly for the symptomatic treatment of cognitive disorders (i.e. memory, concentration) in the elderly, as well as vertigo and tinnitusis. This is a traditional medicine traditionally used...
RM21.50
Sale
GAVISCON ADVANCE LIQ {150 ML/BTL}
Gaviscon Advance contains double the concentration of sodium alginate of Gaviscon Original so forms a stronger, more resilient 'raft'. Ideal for long lasting relief from acid reflux such as heartburn. Gaviscon Advance liquid does not contain sugar or gluten and...
RM37.55 RM32.50
GAVISCON LIQ DOUBLE ACTION {150 ML/BTL}
Gaviscon Double Action Mint Tablets provides fast, soothing and long-lasting relief from heartburn and indigestion. It gets to work instantly in two different ways:   Neutralising excess stomach acid to help relieve discomfort   Forming a protective raft over the...
RM25.00
GAVISCON LIQ {300 ML/BTL}
Gaviscon Peppermint Liquid Relief brings fast, soothing and long-lasting relief from the pain and discomfort of heartburn and acid indigestion. It can be used to treat gastric reflux (a condition in which the acid stomach contents flow upwards into the...
RM28.20
HEMOSOL SUPPOSITORIES {2X5'S}
CONTENT: Each suppository contains zinc oxide 300mg. benzyl benzoate 33mg and balsam peru 50mg   INDICATION: For the relief of symptoms for uncomplicated hermorroids (e.g. psin , itch , soreness) minor rectal inflammation and irritation. It may also be used...
RM9.00
CARDIPRIN 100 {30 TAB/STRIP}
Cardiprin is a low dose aspirin tablet designed to help prevent strokes and heart attacks.it works by reducing the stickiness of platelets (the clot-forming part of blood), making them less likely to form a clot and helping to prevent blocking...
RM12.00
Sale
DENTINOX INFANT COLIC DROPS
Lots of babies suffer from colic at one time or another. Whether they are bottle or breast fed, they're bound to take in a certain amount of air when they feed. This can build up in a baby's immature digestive...
RM18.90 RM15.10
You have successfully subscribed!